# SDR SIMA20250628002

- Difficulty date: June 28, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 38,198 hours, 28,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY STRUCTURE FR 12-14 RH FLOOR SILL HAS 3 AREAS OF CORROSION SSI 53-10-027 (LEVEL 2 CORROSION) RAR THE FWD GALLEY RH FLOOR SILL IAW ERJ 170 SRM 51-40-08
